# SDR DALA2023022301359

- Difficulty date: February 23, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,384 hours, 44,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 FOUND CELLING EMERGENCY LIGHT LENS MISSING AT ROW 40. CORRECTIVE ACTION: INSTALLED CEILLING LENS COVER PER B757 IPC 33-51-01-02. (9497073)
